# SDR 2017FA0000443

- Difficulty date: October 7, 2016
- Submitted: August 11, 2017
- Operation: General aviation
- Aircraft: N809TA
- Make and model: Boeing 737209
- Aircraft serial: 23796
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Fitting
- Part number: B737209
- Part serial: 23796
- Condition: Corroded
- Location: Bs 1016
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING A C1 CHECK,  DURING INSPECTION IAW TASK CARD53-88-80-101, FOUND BS 1016 STRINGER 17R FITTING CORRODED.  THE STRINGER FITTING WAS REPLACED IAW ENGINEERING AUTHORIZATION B737-53-00-8.
